Algebraic aspects of digital communications

Shaska, T. and Qarri, M. (2008) Algebraic aspects of digital communications. Albanian J. Math., 2 (3). pp. 141-144.

[img]
Preview
Text
038.pdf

Download (146kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 19:28
Last Modified: 06 Dec 2017 19:28
URI: http://kerkoje.com/id/eprint/172

Actions (login required)

View Item View Item